# SDR DALA2018021300952

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 55,321 hours, 19,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FWD ,UPPER WEB OF THE LT WHELL WELL BULKHEAD BETWEEN LBL 45.64 TO 10.54. MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 57-10-10, REPAIR 3.
